Perrigo Ibuprofen Childrens Strawberry Flavour 200mg/5ml Oral Suspension - 100ml

Last few left
-
+
Estimated Delivery Date
Standard 3-5 Days (Royal Mail Tracked 48) Tuesday, May 28th
Delivery estimate is based on Royal Mail Track 48 Service.
Laura Henderson - Medical Content Writer
Laura Henderson
Medical Content Writer
27/04/2023
26/04/2025
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
27/04/2023

Buy Perrigo ibuprofen oral suspension 

Perrigo ibuprofen oral suspension is a pain relief medication for children that can also help to bring down a high temperature. Suitable for children aged 7 and up, this medication is stronger than younger children’s liquid ibuprofen, providing more effective pain relief for their age. As well as this, the delicious strawberry flavour makes this product ideal for even the fussiest kids, making medicine time easier than ever. 

 

How ibuprofen works 

Ibuprofen is a type of medication called an NSAID, which means it works as an anti-inflammatory. It helps to reduce pain and inflammation while also bringing down a high temperature or fever. This makes it an ideal remedy for children who have a cold, a headache, or bumps and bruises. 

 

Directions 

The recommended doses of ibuprofen oral suspension are as follows: 

  • Children aged 7 – 9 years: One 5ml spoonful up to three times a day 
  • Children aged 10 – 12 years: One 5ml spoonful and one 2.5ml spoonful up to three times a day 

Leave at least 4 hours between each dose and separate doses as evenly as possible throughout the day. Do not give more than 3 doses within 24 hours. 

 

Side effects 

Like all medications, ibuprofen oral suspension can have side effects, although not everyone will experience them. The most common side effects include: 

  • Headaches 
  • Dizziness 
  • Sleeplessness or insomnia 
  • Agitation or irritability 
  • Tiredness 

For a complete list of potential side effects of this medication, please see the patient information leaflet included with your product. 

 

Serious side effects 

If you or your child experience any of the following serious side effects while taking this product, you should stop use and seek immediate medical attention from your doctor or local emergency services, if necessary: 

  • Blood in your poo, passing black, tarry poo, or vomiting blood or dark particles that look like coffee grounds 
  • Unexplained wheezing, shortness of breath, a skin rash which may include blistering or peeling of the skin, itching, bruising, light-headedness, heart racing, and fluid retention 
  • Headaches, a stiff neck, nausea, vomiting, fever, and disorientation 
  • Swelling of the face 
  • Your child’s skin starts to turn red, or they develop a painful skin reaction, which may include blistering or skin peeling 
  • Unexplained stomach pain, indigestion, heartburn, feeling sick or vomiting 
  • Yellowing of the skin or the whites of the eyes 
  • A severe sore throat with a high fever or unexplained bruising, bleeding, and tiredness 

 

Warnings 

Do not use this product if you or your child are allergic to ibuprofen or any of the other listed ingredients. If your child is taking any other medication you should speak to your doctor or pharmacist before using this product. 

 

Age restrictions 

Ibuprofen oral suspension is not suitable for use in children under the age of 7 or children who weigh less than 20kg or 44lbs. 

 

Pregnancy and breastfeeding 

While this medication is meant for children, adults or adolescents who are taking this product should consider this advice. If you are pregnant or breastfeeding, you should speak to your doctor or pharmacist before taking ibuprofen oral suspension. This product is not suitable for use during the last three months of your pregnancy. 

 

Storage 

Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children. 

© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454